MathSciNet Relay Station
MathSciNet bibliographic data
MR314747 (47 #3299) 10A25
Williams, H. C.; Zarnke, C. R. Some prime numbers of the forms $2A3\sp{n}+1$ and $2A3\sp{n}-1$. Math. Comp. 26 (1972), 995–998.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement